# SDR FDEA201902050468

- Difficulty date: February 5, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP3266343
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, APPROX STA 1129 X= -47.50, SEAT TRACK SECTION GOUGED. REMOVED AND REPLACED SEAT TRACK AT STA 1129 X=47.50 PER SRM 53-70-00 FIG 1 VOL 1 AND DRAWING SR10-53-002 AND SRM 51-31-01 VOL II AND SRM 51-41-01 VOL II.
